Journal article icon

Journal article

Kazhdan projections, random walks and ergodic theorems

Abstract:

In this paper we investigate generalizations of Kazhdan’s property (T) to the setting of uniformly convex Banach spaces. We explain the interplay between the existence of spectral gaps and that of Kazhdan projections. Our methods employ Markov operators associated to a random walk on the group, for which we provide new norm estimates and convergence results. This construction exhibits useful properties and flexibility, and allows to view Kazhdan projections in Banach spaces as natural objects...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1515/crelle-2017-0002

Authors


More by this author
Institution:
University of Oxford
Oxford college:
Exeter College
Role:
Author
More from this funder
Funding agency for:
Drutu Badea, C
Grant:
Labex CEMPI ANR-11-LABX-0007-01
More from this funder
Funding agency for:
Nowak, P
Grant:
DEC-2013/10/EST1/00352
More from this funder
Grant:
analyticaspectsofinfinitegroups
Geometric
Publisher:
De Gruyter Publisher's website
Journal:
Journal für die reine und angewandte Mathematik Journal website
Volume:
2019
Issue:
754
Pages:
49–86
Publication date:
2017-03-18
Acceptance date:
2017-01-04
DOI:
EISSN:
1435-5345
ISSN:
0075-4102
Source identifiers:
685467
Pubs id:
pubs:685467
UUID:
uuid:a0501f81-a65b-4417-8e61-09e77ffc607f
Local pid:
pubs:685467
Deposit date:
2017-03-12

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP